# SDR HNAA2011122000435

- Difficulty date: December 20, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 49,447 hours, 55,482 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BR63031023
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD LIGHT AT ROW 2DF FAILED.  R & R LAMP HOLDER, BULB AND BALLAST AT SEAT 2DF.  OPS CHECKED GOOD.
